# SDR DALA14032389213

- Difficulty date: May 24, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 47,602 hours, 25,381 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FIXED VANE INBD HAS PUNCTURE AND A GOUGE.  SANDED, CLEANED, FABRICATED AND INSTALLED DOUBLER IAW SRM 51-10-02 AND 59-20-05.
